Translator Disclaimer
May 2008 Comparison results for a class of weakly coupled systems of eikonal equations
Fabio CAMILLI, Paola LORETI
Hokkaido Math. J. 37(2): 349-362 (May 2008). DOI: 10.14492/hokmj/1253539559

Abstract

We present two comparison theorems for a class of weakly coupled systems of Hamilton-Jacobi equations with convex, coercive Hamiltonians. These results apply in particular to systems arising in large deviations theory for random evolution processes.

Citation

Download Citation

Fabio CAMILLI. Paola LORETI. "Comparison results for a class of weakly coupled systems of eikonal equations." Hokkaido Math. J. 37 (2) 349 - 362, May 2008. https://doi.org/10.14492/hokmj/1253539559

Information

Published: May 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1357.49111
MathSciNet: MR2415905
Digital Object Identifier: 10.14492/hokmj/1253539559

Subjects:
Primary: 49L25
Secondary: 35B25, 35F30

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.37 • No. 2 • May 2008
Back to Top